Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ C\sp *$-algebras of Reeb foliations are not AF-embeddable


Authors: Thierry Fack and Xiaolu Wang
Journal: Proc. Amer. Math. Soc. 108 (1990), 941-946
MSC: Primary 46L55; Secondary 57R30, 58F25, 58G99
DOI: https://doi.org/10.1090/S0002-9939-1990-1002156-2
MathSciNet review: 1002156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the $ {C^ * }$-algebras of Reeb foliations cannot be embedded into AF-algebras.


References [Enhancements On Off] (What's this?)

  • [B] L. Brown, Extensions of AF-algebras: the projection lifting problem, Proc. Symp. Pure Math., Vol. 38 1982, Part I, 175-176.
  • [C2] A. Connes, A survey of foliations and operator algebras, Proc. Symp. Pure Math., vol. 38 (1982), 521-628. MR 679730 (84m:58140)
  • [H-S] M. Hilsum and G. Skandalis, Stabilité des $ {C^*}$-algèbres de feuilletages, Ann. Inst. Fourier 33 (1983), 201-208. MR 723953 (85f:58115)
  • [P] M. V. Pimsner, Embedding some transformation group $ {C^*}$-algebras into AF-algebras, Ergodic Theory Dynamical Systems 3 (1983), 613-626. MR 753927 (86d:46054)
  • [P-V] M. Pimsner and D. Voiculescu, Imbedding the irrational rotation $ {C^*}$-algebra into an AF-algebra, J. Operator Theory 4 (1980), 201-210. MR 595412 (82d:46086)
  • [S] J. S. Spielberg, Embedding $ {C^*}$-algebra extensions into AF-algebras, preprint.
  • [Tor] A. M. Torpe, $ K$-theory for the leaf space of foliations by Reeb components, J. Funct. Anal. 61 (1985), 15-71. MR 779738 (86h:46102)
  • [W1] X. Wang, On the $ {C^ * }$-algebras of a family of solvable lie groups, Pitman Research Notes in Math., vol. 199, Longman, London, 1989.
  • [W2] -, On the $ {C^*}$-algebras of foliations in the plane, Lecture Notes Math., vol. 1257, Springer-Verlag, New York, 1987. MR 895364 (88m:57038)
  • [W3] -, On the relation between $ {C^*}$-algebras of foliations and those of their coverings, Proc. Amer. Math. Soc. 102 (2) (1988), 355-360. MR 920999 (89h:46084)
  • [W4] -, The $ {C^*}$-algebras of Morse-Smale flows on two-manifolds, Ergodic Theory Dynamical Systems, 1986.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 57R30, 58F25, 58G99

Retrieve articles in all journals with MSC: 46L55, 57R30, 58F25, 58G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1002156-2
Keywords: $ {C^*}$-algebras of foliations, Reeb foliations, AF-algebra
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society